IJPAM: Volume 86, No. 2 (2013)

ON THE REGULAR ELEMENTS OF RINGS IN WHICH
THE PRODUCT OF ANY TWO ZERO DIVISORS
LIES IN THE GALOIS SUBRING

Owino Maurice Oduor1, Omamo Aggrey Libendi2, Musoga Christopher3
1Department of Mathematics and Computer Science
University of Kabianga
P.O. Box 2030-20200, Kericho, KENYA
2,3Department of Mathematics
Masinde Muliro University of Science and Technology
P.O. Box 190-50100, Kakamega, KENYA


Abstract. Suppose R is a completely primary finite ring in which the product of any two zero divisors lies in the Galois (coefficient) subring. We construct R and find a generalized characterization of its regular elements.

Received: January 28, 2013

AMS Subject Classification: 13M05, 16P10, 16U60, 13E10, 16N20

Key Words and Phrases: unit groups, completely primary finite rings

Download paper from here.



DOI: 10.12732/ijpam.v86i2.8 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 86
Issue: 2